# SDR FDKA200710270

- Difficulty date: October 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,425 hours, 14,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6125 MCO (0515 PHX LCL) - FA CAN NOT OPEN MAIN CABIN DOOR.  MX LUBED DOOR OPS CK GOOD.
